# SDR IXXA07SMN014S

- Difficulty date: January 13, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND INTERIM REPAIR AT STATION FS 518, LONGERON 31 RIGHT.  REMOVED EXISTING REPAIR PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  FABRICATED REPAIR PARTS CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 SRM 51-3-1, SERVICE BULLETIN DC8-53-078, AD-2005-18-07 BOEING MESSAGES NUMBER 1-274569706-5, 1-274569706-7 DATED 01-17-07 AND SEMAN DRAWING ED-4422-1 DATED 02-05-07.  COMPLETED FAA FORM 8110-9 DATED 02-05-07.
